Applied Mathematics

Vol.2 No.6(2011), Paper ID 5289, 6 pages

DOI:10.4236/am.2011.26092

 

G-Contractive Sequential Composite Mapping Theorem in Banach or Probabilistic Banach Space and Application to Prey-Predator System and A & H Stock Prices

 

Tianquan Yun

 

 

Copyright © 2011 Tianquan Yun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Yun, "G-Contractive Sequential Composite Mapping Theorem in Banach or Probabilistic Banach Space and Application to Prey-Predator System and A & H Stock Prices," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 699-704. doi: 10.4236/am.2011.26092.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.